# SDR FDEA201207182601

- Difficulty date: July 18, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1825 S3-6R INNER STRAP CORRODED.  REMOVED CORROSION IAW SRM 51-40-02.  CHECKED LIMITS , ORIGINAL MAT .100 MATERIAL LOSS .050, OUT OF LIMITS IAW SRM 53-80-13 ALLOWABLE DAMAGE 1, FIG 904, DETAIL IV.  R & R STRAP IAW SRM 51-40-02  AND DWG 148N3138, CAT "A" MAJOR REPAIR.
